# SDR SWAA2021092018101

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,567 hours, 34,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 685 Lbl 45
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN SEAT TRACK LBL 45 STA 685 WL 208 HAS CORROSION ON UPPER AND LOWER SURFACE<REMOVED CORROSION AT SEAT TRACK LBL45 STA 685 AND PERFORMED 10X MAGNIFYING. GLASS I/A/W SRM 51-10-02-0G-0 VERIFIED MATERIALS LOSS AT SEAT TRACK STA 685 LBL45 ON BOTTOM OF SEAT TRACK LOSS OF .017 MAXIMUM CLEAN UP IS .040 IS WITHIN LIMITS I/A/W SRM 53-00-52-1A-1 AAR TOOL 36307 DUE 06-14-22 VERIFIED MATERIAL LOSS AT SEAT TRACK 685 LBL 45 UPPER SEAT TRACK LOSS OF .018 MAXIMUM CLEANUP IS .020 IS WITH IN LIMITS I/A/W SRM 53-00-52-1A-1.  OK TO RESTORE FINISH. TREATED AND PRIMED SEAT TRACK IAW SRM 53-00-52 -1A-1.
